MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL; SYSTEM, MONITORING, PERINATAL
Model Number INTELLISPACE PERINATAL K LARGE ARCH.
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and reviewed the alarm default settings and found the nbp systolic high limit was set to 160.It was confirmed that readings above this limit alarmed and were acknowledged, while readings at or below the limit did not alarm.The customer modified the systolic high limit to 140 and confirmed that alarms were now being generated as expected for readings above 140.The system met specification for the performed service and was returned to use.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the intellispace perinatal k large arch.Indicating that the nbp systolic readings were not generating alarms at the central station.The device was in use on patient at time of event; there was no adverse event reported.

Brand Name
INTELLISPACE PERINATAL
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25349503
Report Number9610816-2026-101066
Device Sequence Number10302136
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public(01)00884838084483
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLISPACE PERINATAL K LARGE ARCH.
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown